# SDR DXTA2025051903508

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 15,242 hours, 11,743 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: W93224F
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENG FIRE DETECTION LIGHT: CLIMBING OUT OF 11,000 FEET, GOT A RT ENG FIRE INDICATION.  FLYING PILOT REDUCED THROTTLE TO APPROX 80 PERCENT AND LIGHT EXTINGUISHED APPROX 10 SECS LATER.  RAN QRC & DIVERTED.  ENG INDICATIONS WERE NORMAL THROUGHOUT.  REMOVED LEAKING BLEED LINE SEALS (4) & COUPLINGS (2). INSPECTED BLEED LINES WHERE COUPLINGS & SEALS WERE REMOVED FROM. NO DEFECTS NOTED. INSTALLED CUSTOMER SUPPLIED SEALS P/N'S: W932-24F & (2) CUSTOMER SUPPLIED COUPLINGS P/N'S: W994-24CE. WORK PERFORMED IAW AMM 20-10-40. PERFORMED GVI OF ENGINE #2 FIRE DETECTION LOOP. NO DEFECTS NOTED. WORK PERFORMED IAW AMM 26-11-00. SWAPPED #1 & #2 FIRE DETECTION CONTROL UNITS. WORK PERFORMED IAW AMM 26-11-02. OPS CHECK GOOD.
